# SDR CA000724015

- Difficulty date: July 6, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Engine: Pwa PW123
- System (JASC): 2730 · Elevator Control System
- Part: Shaft
- Part number: 215T9027622
- Condition: Loose
- Location: Torque Tube
- Part time: 5,731 hours, 504 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN OPPOSING FORCE ON LT AND RT CONTROL COLUMN. MINOR LOOSENESS CAN BE FEEL ON LT CONTROL COLUMN PRODUCE BY OUTBOARD FASTENERS LOOSENESS ON OUTBOARD LAYSHAFT. SEE M.M.492, 27-31-00 P602 FIG. CC OUTBOARD SIDE.NOTE: (ACTION) REPAIRS/OUT I.A.W. BOMBARDIER REO 215-27-30-03.
